2021 Agenda

Be Informed and Inspired by Leaders and Innovators



Day 1: Tuesday 20th April 2021

08:00 – 16:25 | British Summer Time (BST)

09:00 – 17.25 | Central European Summer Time (CEST)



08.00 BST / 09.00 CEST

Morning coffee & welcome to ALSC Europe Live Day 1


location pin .. Main Stage



08.10 BST / 09.10 CEST

The evolution of the supply chain: Future visions and strategies (45 minutes)



location pin .. Main Stage




The supply chain ecosystem is in a state of constant transformation driven by new technologies, data transparency and regulations. This accelerated pace of change is now more evident as we drive towards a sustainable future with electrification at the heart. Join this session to hear the future visions and strategies that will impact the logistics and supply chain ecosystem and how supply chains will evolve in a low-carbon world.


Speaker

  • Matthias Braun, Head of Digitalization and Concept Development at Volkswagen Group Logistics

09.00 BST / 10.00 CEST

Intelligent insights: Disruptions and Outlook of the Global Liner Shipping Markets (30 min)



location pin .. Main Stage




The first wave of the pandemic left the ocean network in disarray as global production and logistics of non-essential items abruptly stopped, resulting large scale misalignments of supply and demand and a container and port capacity crisis. Join this session to get the latest intel and timelines on the global shipping sector’s recovery, including the impact of the recent Suez Canal disruption.


Speaker

  • Philip Damas, Managing Director - Head of Supply Chain Advisors at Drewry Shipping Consultants


09.30 BST / 10.30 CEST

Networking, meetings and virtual exhibition (15 min)



09.45 BST / 10.45 CEST

Session 2: Europe – A global powerhouse in transition (45 min)



location pin .. Main Stage




Europe is an automotive powerhouse transforming at pace into an electric, sustainable and technology-led region of industry.

Join our panel of leaders as they share their visions for greater localisation and the strengthening of regional supply. The discussion will address the key challenges supply chain and logistics teams must embrace and overcome to maintain Europe’s leading role in the global industry.


Speakers

  • Lars Bäumann, Executive Advisor at Volkswagen Group
  • Stefan Crets, Executive Director at CSR Europe


10.30 BST / 11.30 CEST

Networking, meetings and virtual exhibition (15 min)



11.00 BST / 12.00 CEST

Session 3: Decarbonising the supply chain (45 min)



location pin .. Main Stage




Europe’s ambition to lead the world to a sustainable future means that the automotive sector must re-think and re-imagine its strategies, products and operations, and realise the important role supply chain decarbonisation has to play in achieving this. See how the key players have developed roadmaps to support the European Green Deal, gain insights into the initiatives reducing waste and combating CO2 emissions in production, and learn more about the innovations making transport and last mile logistics more sustainable.


Speakers

  • Jana Wignell, Vice-President Quality and Environment at Volvo Trucks
  • Sanjiv Takyar, Head of Innovation, Solutioning and Strategic Marketing at CHEP
  • Franz Goller, Head of the Automotive Industry Team at DFDS


11.45 BST / 12.30 CEST

Networking, meetings and virtual exhibition (45 min)



12.30 BST / 13.30 CEST

Session 4: Supply chains primed for innovation (30 min)



location pin .. Main Stage




As it undergoes radical transformation, automotive is ripe for innovation. Opportunities for improvement exist throughout the supply chain. However, understanding what is driving change is crucial to identifying which projects and ideas will yield the most value. Understand the key trends driving innovation and learn how to build creative cultures whilst maintaining productivity as our panel of pacesetters reveals the innovations having the biggest impact on automotive supply chains today.


Speakers

  • Marko Weisshaar, Head of Supply Chain Management at INEOS Automotive
  • Olivier Benguigui, WHS & RPS Director at GEFCO


13.30 BST / 14.30 CEST

Session 5: Finished Vehicle Logistics – Digital tools enabling a new world of opportunities (45 min)

FLS_logo

location pin .. Main Stage




Advancing digital tools are creating exciting new opportunities for carmakers and vehicle logistics providers to improve network efficiency. Digitalisation is helping to reduce damage, raise quality and minimise lead times, as well as alleviate transport bottlenecks. This session will explore how digital tools are enabling better decision making and faster responses. It will also look at the opportunities that lie ahead as the sector continues to embrace digital transformation and prepares for rapid growth in electric vehicle sales.


Speakers

  • Renatas Slenderis, Founder & CEO at FRACHT SIA
  • Johannes Koch, Finished Vehicle Logistics Expert at ICL Systems


13.30 BST / 14.30 CEST

Think Tank: Pack to the future (45 min)



location pin .. Think Tank




Experts are redefining the status quo when it comes to automotive packaging and container management. They are placing greater consideration and resources towards new and alternative materials, weighing up single use versus returnable packaging, looking at remodelling processes to eliminate waste, and investing in new technology for improved track and trace. Hear the latest news and insights from our panel of experts in this free-flowing, deep dive discussion into packaging and container management.


Speakers

  • Christian Hemming, Technical Director at ORBIS Europe
  • Chay Ankers, OEM Automotive Global Business Development Director at DS Smith
  • Axel van het Kaar, Carline Supervisor MF&PE (Material Flow & Packaging Engineering) at Ford Werke GmbH
  • Phil Stafford, Senior Channel Partner Sales, Global Manager at Digimarc Corporation


14.15 BST / 15.15 CEST

Networking, meetings and virtual exhibition (15 min)



14.45 BST / 15.45 CEST

Session 6: Risky Business – Managing risk across global supply chains (45 min)



location pin .. Main Stage




Risk in the supply chain is increasing as it becomes more complex and therefore more exposed to a myriad of internal and external influences. For OEMs and tier suppliers, business continuity is essential, so companies must adapt the way they calculate and manage risk to reflect the evolving landscape. Join this session as we look at how technology led, end-to-end supply chain management can improve risk mitigation and create more robust and resilient networks with greater capacity to deal with disruption.


Speakers

  • Jian Huang, Global Head of Corporate Supply Chain Risk Management at Hella
  • Ron Glowinsky, Vice President Global Sales at CNW
  • Christophe Legrand, Global Key Account Manager at Wakeo


15.15 BST / 16.15 CEST

Networking, meetings and virtual exhibition (30 min)



15.45 BST / 16.45 CEST

Session 7: Taking the positives when the chips are down (30 min)



location pin .. Main Stage




The ongoing global shortage of microchips continues to cause supply-chain bottlenecks and temporary OEM plant closures, further impacting the automotive industry’s ability to keep pace with demand. Get the latest intel and insights on the shortage, and understand how this unforeseen weakness in the supply chain is being managed and improved for a stronger and more robust network.


Speakers

  • Mike Hogan, Senior VP & GM of the Automotive, Industrial, and Multi-Market Business Unit at GlobalFoundries
  • Bettina Weiss, Chief of Staff and Global Smart Mobility Lead at SEMI
  • Jérémie Bouchaud, Director, Autonomy, E/E & Semiconductor at IHS Markit


16.15 BST / 17.15 CEST

Reflections on Day 1 (10 min)



location pin .. Main Stage


Day 2: Wednesday 21st April 20211

08:00 – 16:25 | British Summer Time (BST)

09:00 – 17.25 | Central European Summer Time (CEST)



08.00 BST / 09.00 CEST

Morning coffee & welcome to ALSC Europe Live Day 2


location pin .. Main Stage



08.10 BST / 09.10 CEST

Session 8: Changing the supply chain the Toyota Way: In conversation with Leon Van Der Merwe (40 min)



location pin .. Main Stage




Whether managing unprecedent levels of disruption in logistics today, or planning significant change to achieve zero emissions, Toyota continues to put the Toyota Production System and a continuous improvement philosophy at the heart of its supply chain strategy. Join this exclusive fireside chat to hear Toyota Motor Europe’s Vice President of Supply Chain, Leon van der Merwe’s insights on navigating the turbulence with just-in-time approaches, transforming operations for a sustainable supply chain and ensuring the transition to new energy vehicles is successful.


Speakers

  • Leon Van Der Merwe, Vice President of Supply Chain at Toyota Motor Europe


09.00 BST / 10.00 CEST

Intelligent insights: Europe’s electric vehicle battery hub (30 min)



location pin .. Main Stage




Get the latest intel, forecasts and analysis on Europe’s emerging electric vehicle battery production hub. Get up to speed fast on gigafactory and production timelines, vehicle maker and battery manufacturer agreements and valuable insights into Europe’s battery supply chain network.


Speaker

  • Daniel Harrison, Automotive Analyst at Ultima Media Business Intelligence


09.45 BST / 10.45 CEST

Session 9: Finished Vehicle Logistics – Dealing with continuous disruption (45 min)

INFORM_Software_Logo

location pin .. Main Stage




Continuous disruption is the new normal for vehicle logistics as stop-start production, impromptu local and national lockdowns, and a new European trading environment with hard hit economies are all fuelling the need for improved strategic capacity and inventory planning.

Join this session to understand how OEMs and service providers are adapting their capabilities to scale up and scale down operations at short notice, redesigning transport networks and utilising rail, ocean and road to build greater resilience against the challenging headwinds of today’s market.


Speakers

  • Christopher Godfrey, Global Outbound Logistics at Volvo Car Corporation
  • Ruud Vossebeld, Director Business Development at INFORM


09.45 BST / 10.45 CEST

Think Tank: Future-proofing the aftermarket and service parts sector (45 min)



location pin .. Think Tank




The aftermarket and service parts sector plays a crucial role in the success of the automotive sector but now, more than ever, ensuring efficiency and optimisation of processes, inventory, warehousing and delivery is critical to the sector’s ongoing recovery and future growth.

In this breakout, our experts explore how key areas such as sustainability, technology advancements and electrification are driving change in the sector and the solutions and strategies that will enable the necessary adaption for success.

Our Think Tanks offer a unique opportunity to listen, watch and contribute to sector specific discussions lead by industry leaders and specialists.


Speakers

  • Welf Schneider, Supply Planning Distribution Network Automotive Aftermarket at Robert Bosch
  • Sven Cicin-Angul, Global Head of Product Management Aftermarket Logistics - Contract Logistics at Kuehne+Nagel
  • Frank Schlehuber, Sen. Consultant Market Affairs at CLEPA
  • Tony Byrne, Director Global Parts Operations at Jaguar Land Rover


10.30 BST / 11.30 CEST

Networking, meetings and virtual exhibition (30 min)



11.00 BST / 12.00 CEST

Session 10: Sustainable supply chains gaining momentum (45 min)



location pin .. Main Stage




The industry’s transition to carbon neutrality will take years but companies are taking decisive action by rewriting purchasing and supply chain strategies to accelerate the shift to sustainable logistics. Join this session to understand how greater transparency in the supply chain and quantifiable carbon footprints are enabling companies to re-align parts and material sourcing, authenticate suppliers’ green credentials and influence transport choices from long haul to last mile.


Speakers

  • Tobias Rydin, Director Supply Networks at Scania
  • Peter Bedow, Commodity Manager Freight Europe at ZF Group
  • Rodney Salmon, Vice President Automotive EMEA at IPL Macro


11.45 BST / 12.45 CET

Networking, meetings and virtual exhibition (45 min)



12.30 BST / 13.30 CEST

Session 11: Decarbonising airfreight – Case Study (30 min)



location pin .. Main Stage




Taking practical steps to reduce Co2 from logistics networks is of paramount importance and requires a rethink of processes to identify how, where and what can be optimised and implemented. Join this session to hear some of the practical measures that are being taking to reduce the carbon footprint of airfreight logistics, from light weighting to the use of Sustainable Aviation Fuel (SAF).


Speakers

  • Marcel Fujike, Senior Vice President Products & Services Global Air Logistics at Kuehne+Nagel
  • Gabriël Koetsier, Key Account Sales Manager (Sustainable Aviation Fuel - Europe) at Neste Components B.V.


12.15 BST / 13.15 CEST

Think Tank: Finished Vehicle Logistics – Delivering beyond expectations (45 min)



location pin .. Main Stage




12.30 BST / 13.30 CET Main Stage Session 11: Factory of the future (30 min) Over the past year buying a car has changed dramatically, amplified by safety concerns, access to dealerships and the economic impacts of the pandemic. There has been an increase in online purchases, growth in leasing models versus vehicle ownership, and increasing expectations for direct delivery options.

Hear how new and traditional players in the outbound sector are adapting operations and business models to embrace the online era, develop contactless sales processes and build subscription services to better serve the current and post-Covid market.


Speakers

  • Renatas Slenderis, Founder and CEO at FRACHT SIA
  • Paul Nurse, CEO at ProAct International
  • Ruud Vossebeld, Director Business Development at INFORM


13.00 BST / 14.00 CEST

Networking, meetings and virtual exhibition (30 min)



13.30 BST / 14.30 CEST

Session 12: Building Europe’s battery supply base (45 min)


mnet_175130_orbis_logo copy

location pin .. Main Stage




The EU is aiming to have 30m zero-emission vehicles on its roads by 2030, requiring millions of EV batteries to power them. European Commission proposals envisage the region becoming a major production hub for sustainable EV batteries. However, ambitious timelines, sourcing regulations and the continuous acceleration towards electrification will cause additional pressure and complexities for Europe’s emerging battery supply base and vehicle makers. Our panel of leading EV battery stakeholders provide the latest intel and insight on the sector’s development and discuss the key challenges supply chains will encounter as the race to electrification charges ahead.


Speakers

  • Justus Löbler, Expert in Sustainability and Mobility Strategy at BMW Group
  • Isobel Sheldon OBE, Chief Strategy Officer at Britishvolt
  • Jürgen Krahé, Senior Commercial Directorat ORBIS Europe


14.15 BST / 15.15 CEST

Networking, meetings and virtual exhibition (30 min)



14.45 BST / 15.45 CEST

Session 13: Total control through digital supply chains (30 min)



location pin .. Main Stage




Digital supply chains are boosting agility, reliability and efficiency, providing more control and greater end-to-end visibility across connected and intelligent networks. Learn how the right tools and systems can seamlessly integrate suppliers, enrich data analysis, and improve planning and forecasting through scenario simulation for faster and better informed decision making. Join this session to understand how digitalisation can increase your control and elevate your supply chain performance.


Speakers

  • Per Olof Arnäs, Strategic Logistics Expert at Einride
  • Selma Maia, Global Material Management for Aftermarket at CNH Industrial
  • Alan Duncan, Senior Industry Strategy Director Manufacturing EMEA at Blue Yonder


15.15 BST / 16.15 CEST

Networking, meetings and virtual exhibition (30 min)



15.45 BST / 16.45 CEST

Session 14: People power and partnerships (30 min)



location pin .. Main Stage




In an era of exponential technology growth and fast-paced transformation, forming the right partnerships and empowering the right people will be the difference between success and failure. In this final session, our panel of European and global logistics leaders share their thoughts on the skills required and the importance of people in the digital age. Hear them discuss how partnerships are being redefined to create greater stability while building in flexibility to meet the needs of the modern supply chain.


Speakers

  • Hans Cremers, Senior Manager Supply Chain Purchasing at Toyota Motor Europe
  • Etienne Jacob at Stellantis


16.15 BST / 17.15 CEST

Reflections on Day 2 (10 min)



location pin .. Main Stage